Regularization of atomic Schrödinger operators with magnetic field.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 427-438
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kustaanheimo-Stiefel transform, number of bound states below a given negative energy
@article{MZ_1995__218_4_174738,
author = {Bernard Helffer and Heinz Siedentop},
title = {Regularization of atomic {Schr\"odinger} operators with magnetic field.},
journal = {Mathematische Zeitschrift},
pages = {427--438},
year = {1995},
volume = {218},
number = {4},
zbl = {0826.35103},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174738/}
}
Bernard Helffer; Heinz Siedentop. Regularization of atomic Schrödinger operators with magnetic field.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 427-438. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174738/